# SDR DALA2023120509969

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 56,757 hours, 25,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM L2 DOOR GIRT BAR FITTING OPS CHECKS NORMAL DOOR ARMS AND DISARMS REF B757 AMM 25-46 A/C OK FOR SERVICE. (5097070)
